# SDR AUS20030814

- Difficulty date: August 13, 2003
- Submitted: September 4, 2003
- Operation: General aviation
- Make and model: Pilats PC12
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 9787320307
- Condition: Faulty
- Location: Te Flaps
- Part time: 2,004 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP LINEAR ACTUATOR FAILED BACKLASH TEST IAW AD/PC-12/13. FLAP BACKLASH 0.8128MM (0.032IN). MAXIMUM BACKLASH LIMIT 0.508MM (0.020IN).
